Alert archive / New York / Wind Advisories in 2018
Wind Advisory 11, NWS Albany, NY
NWS Albany, NY issued this wind advisory at Dec 22, 2018, 4:17 AM EST for 5 counties in New York; Berkshire County, Massachusetts. It took effect at Dec 22, 2018, 10:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2018, 4:17 AM EST (09:17 UTC)
- In effect from
- Dec 22, 2018, 10:00 AM EST
- Expired
- Dec 22, 2018, 6:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Albany, NY
Counties Berkshire County, MA, Albany County, NY, Columbia County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY
The radar
The Albany radar (KENX), 30 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 9.3 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 111 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
077 WWUS71 KALY 220917 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 417 AM EST Sat Dec 22 2018 MAZ001-025-NYZ048>054-060-061-222300- /O.NEW.KALY.WI.Y.0011.181222T1500Z-181222T2300Z/ Northern Berkshire-Southern Berkshire-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Columbia-Eastern Columbia- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hudson, and New Lebanon 417 AM EST Sat Dec 22 2018 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING... The National Weather Service in Albany has issued a Wind Advisory, which is in effect from 10 AM this morning to 6 PM EST this evening. * Location...Greater Capital District, Helderbergs, northern and central Taconics and the Berkshires. * Winds...West 15 to 25 mph with gusts up to 50 mph. * Timing...Late this morning through early this evening. * Impacts...Strong winds may result in a few downed trees or tree limbs and isolated power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts between 46 to 57 mph are expected. Winds this strong are capable of downing small tree limbs and branches, possibly causing isolated power outages. Driving can also be difficult, especially for high profile vehicles. Use extra caution. && $$
3 follow-up statements
111 WWUS71 KALY 221511 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 1011 AM EST Sat Dec 22 2018 MAZ001-025-NYZ048>054-060-061-222300- /O.CON.KALY.WI.Y.0011.000000T0000Z-181222T2300Z/ Northern Berkshire-Southern Berkshire-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Columbia-Eastern Columbia- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hudson, and New Lebanon 1011 AM EST Sat Dec 22 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * Location...Greater Capital Region, Helderbergs, northern and central Taconics and the Berkshires. * Winds...West 15 to 30 mph with gusts up to 50 mph. * Timing...Late this morning through early this evening. * Impacts...Strong winds may result in a few downed trees or tree limbs and isolated power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts between 46 to 57 mph are expected. Winds this strong are capable of downing small tree limbs and branches, possibly causing isolated power outages. Driving can also be difficult, especially for high profile vehicles. Use extra caution. && $$
811 WWUS71 KALY 221958 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 258 PM EST Sat Dec 22 2018 MAZ001-025-NYZ048>054-060-061-222300- /O.CON.KALY.WI.Y.0011.000000T0000Z-181222T2300Z/ Northern Berkshire-Southern Berkshire-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Columbia-Eastern Columbia- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hudson, and New Lebanon 258 PM EST Sat Dec 22 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * Location...Greater Capital Region, Helderbergs, northern and central Taconics and the Berkshires. * Winds...West 15 to 30 mph with gusts up to 50 mph. * Timing...Into early this evening. * Impacts...Strong winds may result in a few downed trees or tree limbs and isolated power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 31 to 39 mph or gusts between 46 to 57 mph are expected. Winds this strong are capable of downing small tree limbs and branches, possibly causing isolated power outages. Driving can also be difficult, especially for high profile vehicles. Use extra caution. && $$
840 WWUS71 KALY 222316 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 616 PM EST Sat Dec 22 2018 MAZ001-025-NYZ048>054-060-061-230030- /O.EXP.KALY.WI.Y.0011.000000T0000Z-181222T2300Z/ Northern Berkshire-Southern Berkshire-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Columbia-Eastern Columbia- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hudson, and New Lebanon 616 PM EST Sat Dec 22 2018 ...WIND ADVISORY HAS EXPIRED... Winds have diminished below advisory criteria, thus the advisory was allowed to expire. Wind gusts of 30 to 40 mph are still possible early this evening before gradually diminishing through the night. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Dec 22, 1:07 AM EST, 3 hours 10 minutes earlier.
Area forecast discussion, Dec 22, 1:07 AM EST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 107 AM EST Sat Dec 22 2018 .SYNOPSIS... The storm system that brought widespread rainfall to the region will exit to the east tonight. A few lingering showers will continue into the weekend, with temperatures cooling back down towards normal levels. A clipper system may bring some snow showers to the region on Christmas Eve. && .NEAR TERM /THROUGH TODAY/... Flood watch has expired. Band of convective showers heading through the southern Adirondacks, central Mohawk Valley and Schoharie Valley. The band will track through the rest of eastern NY along and north of I-90 and through the Berkshires and southern VT through daybreak. There could be a rumble of thunder and locally heavy rain, too. Additional showers and maybe a rumble of thunder in western NY will track east and affect the region more toward daybreak and through the morning as it is along the leading edge of the deeper cold advection and boundary layer wind shift. Midlevel lapse rates are quite impressive so will just have to keep an eye on the band of convective showers to make sure they do not strengthen more than expected. Temperatures will just slowly cool in eastern NY but cool into the lower 40s behind the surface wind shift that is currently in the western Mohawk Valley as the wind just shifted to light west around NYO. Previous discussion has more and is below... Previous discussion... Expect just a few/scattered mainly light showers until later tonight (likely after 06Z) when showers associated with the low- level front spread in from the west. With negative Showalter indices and upstream lightning, could see isolated thunder here mainly from 06-12Z. Patchy fog is also being observed and have added this to the forecast for the remainder of the night. Will continue Flood Watch for western New England as, despite the heaviest rainfall having ended, we are still seeing rises on area rivers with snowmelt likely still a factor. The cold front will quickly drop temperatures from west to east along with gusty west/northwest winds. It appears the front will work its way west to east across the forecast area from around 09-15Z. As of now, it looks like winds will remain below advisory criteria, but it will be close. Rain will begin to mix with and change to snow over the higher terrain west of the Hudson Valley immediately behind the front. The timing of the wind shift and onset of cold advection at the surface is tricky. Temperatures are not expected to cool much tonight as the stronger cold advection is expected through the day Saturday. Temperatures may rise only a degree or two during the day Saturday, stay steady and then fall in the afternoon with gusty west to northwest winds gusting at times over 35 mph. Temperatures in the 40s most areas but 30s western and northern areas, falling in the afternoon. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... The upper trough axis will be exiting to the east Saturday night as brief ridging builds into the region. This will result in a dry and seasonable day, under partly sunny skies. A clipper system will approach from the west Sunday evening. Models depict a piece of southern stream upper energy lifting northeast and partially phasing with energy in the northern stream. There is still variation among the global models but it looks like a good chance for some snow showers Sunday night. Monday, an associated cold front will move across the region. There will likely be some moisture to tap into from Lake Ontario, with some light accumulating snow showers possible mainly outside the Hudson Valley in the higher terrain. Despite conditional lake induced instability, the flow will be disrupted by the upper trough passage and then northwest flow sets up in its wake. So chances for any organized/sustained lake effect snow bands is uncertain at this time. Based on the NW flow trajectory, the western Mohawk Valley and Schoharie Valley may see some lake effect snow showers. The ECMWF is a bit slower with the short wave passage Monday night, so will keep mention of chance pops for snow showers areas northwest of the Capital District, with any snow accumulations light. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Dry conditions should prevail Tuesday through Thursday with a surface ridge in place. Temperatures will be near seasonable levels with high temperatures in the mid 20s to mid 30s, with overnight lows in the teens to low 20s. A potentially strong storm system emerges from the central Plains states on Thursday and approaches our region as early as Thursday night. This storm may bring widespread precipitation to the region at some point from Thursday night into Friday. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... A cold front will move eastward across the region this morning. A few more rounds of showers will move through ahead of and along the cold front. Moist air mass in place resulting in low stratus clouds and some fog at the terminals. MVFR or IFR conditions are occurring and will continue through much of the night. Some dense fog will affect KGFL with occasional LIFR conditions into early this morning. After the cold front pushes through, improvement to MVFR will occur, with VFR conditions expected to return by late morning. A few more showers will be possible into the morning, with temps cold enough for scattered light snow showers at KPSF. Skies will gradually clear this evening as high pressure builds in from the west. Winds will be southeast-south around 10 kt or less ahead of the cold front. Winds will shift to the west-northwest and increase to around 15-20 kt with gusts of 25-35 kt developing by late this morning. The strongest gusts will occurr at KALB/KPSF in the W-NW flow regime. Outlook... Saturday Night: Low Operational Impact. Breezy NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: Moderate Operational Impact. Scattered SHSN. Monday: Low Operational Impact. Slight Chance of SHSN. Monday Night: No Operational Impact. NO SIG WX. Christmas Day: No Operational Impact. NO SIG WX. Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: Low Operational Impact. Slight Chance of SHSN. && .HYDROLOGY... A Flood Watch remains in effect for western New England through 1 AM Saturday. The storm system that brought widespread precipitation to the region today has begun exiting to the east. There will still be some lingering showers tonight, however, additional rainfall amounts should remain under about a half of an inch. As a result of the rainfall earlier today, some minor to moderate river flooding has occurred with flood warnings issued mainly along the Hoosic and Housatonic River basins where the heaviest rainfall occurred. Additional rivers along these basins may still crest tonight into tomorrow. With precipitation tapering to just showers tonight, and temperatures gradually cooling over the weekend, should allow for most area river and streams to gradually recede. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...JLV NEAR TERM...11/NAS SHORT TERM...NAS LONG TERM...JPV/JLV AVIATION...JPV HYDROLOGY...NAS/JLV
Hazardous weather outlook, Dec 22, 1:13 AM EST, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 113 AM EST Sat Dec 22 2018 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-221100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 113 AM EST Sat Dec 22 2018 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Tonight. Isolated non severe thunderstorms are expected through daybreak. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Dec 22, 2:50 AM EST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Albany NY
250 AM EST SAT DEC 22 2018
NYZ041-049-050-220815-
Eastern Schenectady-Southern Saratoga-Northern Saratoga-
250 AM EST SAT DEC 22 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SCHENECTADY AND
SOUTHEASTERN SARATOGA COUNTIES...
At 250 AM EST, a strong thunderstorm was located over Clifton Park,
moving northeast at 40 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
This storm will be near...
Country Knolls around 255 AM EST.
Round Lake around 300 AM EST.
Milton, Ballston Spa and North Ballston Spa around 305 AM EST.
Saratoga Springs around 315 AM EST.
This includes Interstate 87 between exits 10 and 15.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4306 7358 4279 7385 4285 7394 4315 7379
4309 7358
TIME...MOT...LOC 0750Z 209DEG 36KT 4287 7385
JPVSpecial weather statement, Dec 22, 2:53 AM EST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Albany NY
253 AM EST SAT DEC 22 2018
NYZ047>054-220830-
Eastern Albany-Western Rensselaer-Eastern
Schenectady-Schoharie-Eastern Rensselaer-Western Schenectady-Southern
Saratoga-Western Albany-
253 AM EST SAT DEC 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCHENECTADY...ALBANY...
SOUTHEASTERN SARATOGA...EASTERN SCHOHARIE AND CENTRAL RENSSELAER
COUNTIES...
At 253 AM EST, radar indicated strong thunderstorms were located
along a line extending from near Berlin to Loudonville to near
Livingstonville. Movement was north at 45 mph.
Winds in excess of 30 mph are possible with these storms.
These storms will be near...
Troy, Cohoes, Watervliet, Colonie, Latham, Green Island, Grafton,
Waterford and Center Brunswick around 300 AM EST.
Schenectady and Niskayuna around 305 AM EST.
Mechanicville and Central Bridge around 315 AM EST.
This includes the following highways...
Interstate 88 between exits 23 and 25.
Interstate 90 between exits 9 and 26.
Interstate 890 between exits 1a and 9.
Interstate 87 between exits 23 and 7, and between exits 8A and 9.
Interstate 787 between exits 1 and 9.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4276 7438 4279 7428 4289 7405 4280 7385
4292 7371 4289 7341 4260 7343 4263 7375
4240 7442
TIME...MOT...LOC 0753Z 178DEG 38KT 4269 7346 4271 7376 4250 7433
JPVSpecial weather statement, Dec 22, 3:04 AM EST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Albany NY
304 AM EST SAT DEC 22 2018
NYZ053-054-084-220830-
Western Rensselaer-Eastern Rensselaer-Southern Washington-
304 AM EST SAT DEC 22 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WASHINGTON AND
NORTHEASTERN RENSSELAER COUNTIES...
At 303 AM EST, a strong thunderstorm was located near Center
Brunswick, or 7 miles northeast of Troy, moving north at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
Cambridge and Greenwich around 330 AM EST.
Other locations impacted by this storm include Schaghticoke Hill,
Center White Creek, Hoosick Junction, Center Falls, Johnsonville,
Schaghticoke, Middle Falls, Tamarack, North Cambridge and Hoosick.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4269 7338 4274 7365 4301 7360 4301 7359
4305 7359 4306 7358 4308 7358 4312 7357
4312 7358 4313 7358 4306 7327 4304 7327
TIME...MOT...LOC 0803Z 186DEG 32KT 4279 7354
JPVSpecial weather statement, Dec 22, 3:23 AM EST, 54 minutes before
Special Weather Statement
National Weather Service Albany NY
323 AM EST SAT DEC 22 2018
NYZ041-050-084-220845-
Southern Washington-Southern Saratoga-Northern Saratoga-
323 AM EST SAT DEC 22 2018
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SARATOGA AND
SOUTHWESTERN WASHINGTON COUNTIES...
At 322 AM EST, a strong thunderstorm was located near Saratoga
Springs, moving northeast at 35 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will move across areas of west central Southern
Washington...east central Southern Saratoga and southeastern
Northern Saratoga Counties, including the following locations...
Deans Corners, Gurn Spring, Bacon Hill, Malta Ridge, Coveville,
Francis Corners, Jewell Corner, Hickeys Corners, Grangerville and
Northumberland.
This includes Interstate 87 between exits 12 and 17N.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4294 7367 4297 7383 4327 7368 4326 7368
4326 7367 4327 7366 4322 7347
TIME...MOT...LOC 0822Z 219DEG 29KT 4305 7370
JPVSpecial weather statement, Dec 22, 3:25 AM EST, 52 minutes before
Special Weather Statement National Weather Service Albany NY 325 AM EST SAT DEC 22 2018 NYZ054-084-VTZ013-220900- Eastern Rensselaer-Southern Washington-Bennington- 325 AM EST SAT DEC 22 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON AND NORTHWESTERN BENNINGTON COUNTIES... At 325 AM EST, a strong thunderstorm was located over Cambridge, or 8 miles north of Hoosick Falls, moving northeast at 40 mph. Winds in excess of 40 mph are possible with this storm. This storm will be near... Salem around 340 AM EST. Dorset around 355 AM EST. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4292 7329 4296 7356 4332 7338 4329 7302 TIME...MOT...LOC 0825Z 206DEG 34KT 4303 7336 JPV
Special weather statement, Dec 22, 4:17 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
417 AM EST SAT DEC 22 2018
NYZ041>043-083-084-220945-
Northern Washington-Southern Washington-Southeast Warren-Northern
Warren-Northern Saratoga-
417 AM EST SAT DEC 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL WARREN...
NORTHEASTERN SARATOGA AND CENTRAL WASHINGTON COUNTIES...
At 416 AM EST, radar indicated strong thunderstorms were located
along a line extending from near Comstock to near Day Center.
Movement was north at 30 mph.
Winds in excess of 30 mph are possible with these storms.
These storms will be near...
Granville, Hartford and Comstock around 420 AM EST.
Whitehall around 430 AM EST.
Lake Luzerne Campground around 435 AM EST.
Lake George Village and West Haven around 445 AM EST.
This includes Interstate 87 between exits 18 and 24.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4373 7337 4369 7340 4364 7343 4362 7342
4359 7343 4357 7339 4358 7338 4362 7337
4363 7330 4361 7329 4358 7330 4357 7327
4355 7325 4329 7326 4322 7394 4363 7387
4374 7337
TIME...MOT...LOC 0916Z 198DEG 26KT 4345 7335 4326 7396
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 7:52 PM EST | River Flood Warning | ALY | Hamilton | 17 hr |
| Dec 21, 9:35 PM EST | Special Weather Statement | ALY | Fulton | 40 min |
| Dec 21, 10:55 PM EST | River Flood Warning | ALY | Dutchess, Ulster | 60 min |
| Dec 22, 1:53 AM EST | Special Weather Statement | ALY | Ulster | 52 min |
| Dec 22, 2:26 AM EST | Special Weather Statement | ALY | Albany, Greene | 34 min |
| Dec 22, 2:50 AM EST | Special Weather Statement | ALY | Saratoga | 25 min |
| Dec 22, 2:53 AM EST | Special Weather Statement | ALY | Albany, Rensselaer, Schenectady | 37 min |
| Dec 22, 3:04 AM EST | Special Weather Statement | ALY | Rensselaer | 26 min |
| Dec 22, 3:23 AM EST | Special Weather Statement | ALY | Saratoga | 22 min |
| Dec 22, 4:17 AM EST | Special Weather Statement | ALY | Warren, Washington | 28 min |
| Dec 22, 10:08 AM EST | River Flood Warning | ALY | Dutchess, Ulster | 3 hr |
| Dec 22, 10:46 AM EST | Areal Flood Warning | ALY | Warren | 5 hr |
| Dec 22, 11:37 AM EST | Areal Flood Warning | ALY | Warren | 6 hr |
| Dec 22, 2:33 PM EST | Areal Flood Warning | ALY | Warren | 4 hr |
Nearby
Wind Advisories in New York, 2018Wind Advisories in Massachusetts, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.